# SDR UALA2012070203523

- Difficulty date: July 1, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 70,563 hours, 12,628 cycles
- Engine: Pwa PW4077
- System (JASC): 7597 · Engine Bleed Air System Wiring
- Part: Connector
- Condition: Defective
- Location: Engine Cooling
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TURB CASE COOL HPT L LEFT ENGINE HIGH PRESSURE TURBINE (HPT) CASE COOLING ACTUATOR IS STUCK OR REVERTED TO ITS FAILSAFE POSITION.  ITEM ROLLED FORWARD. MSG-7550681 INACTV DC INTER  MSG-7560661 ACTIVE DC HARD MSG-7550661 INACTV DC MODE MSG-7550661 INACTV DC MODE MSG-7560681 INACTV ER INTER IAW MEL 7524J.  WIRES IN ELECTRICAL CONNECTOR DM 75004 HAVE BEEN MOVED IN ACCORDANCE WITH MEL 75020 MAINTENANCE INSTRUCTIONS & MUST BE REPLACED WHEN HPT TURBINE CASE COOLING SYSTEM IS REPAIRED.
